# SDR AALA202007219004

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,653 hours, 5,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: RFM25719
- Condition: Unserviceable
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - ELONGATED SHEAR PIN HOLE, L1 DOOR ASSIST CYLINDER.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE PER AMM 52-11-14.
